Alert archive / Indiana / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 13, 2013, 2:09 AM EDT for Blackford County, Grant County, Jay County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 2:09 AM EDT (06:09 UTC)
- Expired
- Jun 13, 2013, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blackford County, IN, Grant County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 106 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
873
WGUS53 KIWX 130609
FFWIWX
INC009-053-075-131200-
/O.NEW.KIWX.FF.W.0007.130613T0609Z-130613T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
209 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GRANT COUNTY IN CENTRAL INDIANA
BLACKFORD COUNTY IN EAST CENTRAL INDIANA
JAY COUNTY IN EAST CENTRAL INDIANA
* UNTIL 800 AM EDT
* AT 202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
THAT BETWEEN TWO AND A HALF TO 4 INCHES OF RAIN HAS FALLEN ACROSS
THE WARNING AREA SINCE LAST EVENING. AN ADDITIONAL HALF INCH TO INCH
OF RAIN IS POSSIBLE DURING THE OVERNIGHT HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROLL...
MONTPELIER...BALBEC...LANDESS...HANFIELD...ARCANA AND VAN BUREN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...POST YOUR INFORMATION ON THE NATIONAL WEATHER
SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON TWITTER
WITH THE HANDLE... @NWSIWX.
&&
LAT...LON 4039 8522 4039 8547 4064 8561 4061 8545
4059 8545 4059 8537 4047 8479 4032 8480
4031 8521
$$1 follow-up statement
136
WGUS73 KIWX 131146
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 AM EDT THU JUN 13 2013
INC009-053-075-131154-
/O.CAN.KIWX.FF.W.0007.000000T0000Z-130613T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT IN-JAY IN-BLACKFORD IN-
746 AM EDT THU JUN 13 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BLACKFORD...JAY AND
EASTERN GRANT COUNTIES...
THE THREAT OF FLASH FLOODING HAS ENDING ACROSS BLACKFORD...JAY AND
EASTERN GRANT COUNTIES.
LAT...LON 4039 8522 4039 8547 4064 8561 4061 8545
4059 8545 4059 8537 4047 8479 4032 8480
4031 8521
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 1:11 AM EDT, 58 minutes earlier.
Area forecast discussion, Jun 13, 1:11 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
111 AM EDT THU JUN 13 2013
.SYNOPSIS...
ISSUED AT 110 AM EDT THU JUN 13 2013
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MID MORNING AS A
STRONG UPPER LEVEL DISTURBANCE TRACKS THROUGH THE REGION. DRIER
AND COOLER AIR WILL SETTLE INTO THE AREA TODAY INTO FRIDAY...WITH
CHANCES FOR SHOWERS AND THUNDERSTORMS RETURNING THIS WEEKEND.
&&
.UPDATE...
ISSUED AT 1009 PM EDT WED JUN 12 2013
SVR WIND/LARGE HAIL/ISO TORNADO THREAT INCREASES OVER THE NEXT SEVERAL
HOURS MAINLY SOUTH OF HWY 6 IN INDIANA/OHIO AS LARGE SCALE ASCENT
INCREASES IN ADVANCE OF AN APPROACHING MID LEVEL SHORTWAVE/60 KT
MID LVL SPEED MAX. DEEP LAYER SHEAR AND MLCAPE MORE THAN
SUFFICIENT FOR ROTATING STORMS AND EVENTUAL MCS
MAINTENANCE...ALONG WITH INCREASING LOW LEVEL INFLOW. ANY SVR WX
ACROSS NORTHERN ZONES WILL BE ISOLATED IN NATURE WITH LARGE HAIL
THE PRIMARY THREAT. OTHERWISE...THE GREATEST CHANCE FOR TRAINING
AND FLASH FLOODING WITH THESE CELLS WILL LIKELY BE NEAR THE HWY 30
CORRIDOR IN INDIANA AND OHIO. GRIDS HAVE BEEN UPDATED TO REFLECT
LATEST RADAR/HRRR TRENDS.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 427 PM EDT WED JUN 12 2013
SEVERE STORMS ARE EXPECTED BY EARLY TONIGHT. SEVERAL FACTORS ARE
COMING TOGETHER FOR A SIGNIFICANT OUTBREAK OF SEVERE STORMS AND
POSSIBLE TORNADOES WHICH IS REFLECTED IN THE SPC LATE MORNING
UPGRADE TO A HIGH RISK OVER NEARLY ALL OF THE FCST AREA. A STRONG
CAP WAS JUST BECOMING WEAK ENOUGH UPSTREAM FOR CONVECTION TO FIRE
ACROSS EAST IOWA IN AN INCREASINGLY VERY UNSTABLE AIRMASS.
LINCOLN/ILX 18Z SOUNDING SHOWED THE CAP HAD STRENGTHENED BETWEEN 12Z
AND 18Z...HELPING TO KEEP MOST STORMS AT BAY INTO MID AFTERNOON. SPC
SFC BASED LIFTED INDICIES OF -10 TO -12 WERE ALREADY OVER NRN
INDIANA. BULK SHEAR NEARLY OFF THE CHARTS WITH VALUES OF 55 KTS TO
75 KNOTS. ANOTHER INDICATOR OF THE EXTREME ENVIRONMENT WAS THE SPC
CRAVEN SIG SEVERE PARAMETER ON THE SPC WEB MESO ANALYSIS PAGE WITH
VALUES OF 60K TO OVER 120K WHERE THE SIGNIFICANT SVR THRESHOLD IS
ONLY 20K. SO A POWDER KEG IN THE ATMOSPHERE WAS OVER THE AREA. A SFC
LOW AND UPPER LEVEL TROF WILL MOVE EAST EARLY TONIGHT. EXPECT
EXPLOSIVE STORM DEVELOPMENT AS THE CAP CONTINUES TO ERODE AND THE
STORMS BECOME MORE ORGANIZED. THE ADVECTION OF AN UPSTREAM ELEVATED
LAYER ESPECIALLY 700/500 MB WITH LAPSE RATES APCHG 9C/KM WILL
FURTHER HELP KEEP AN EXTREMELY UNSTABLE AIRMASS OVER THE AREA AHEAD
OF THE STORMS THIS EVENING. LOW LEVEL MOISTURE FLUX WILL INCREASE AS
THE SFC LOW APPROACHES WITH THE UPPER LEVEL SHORT WAVE. HAVE ADDED A
FLASH FLOOD WATCH GIVEN THIS ENVIRONMENT AND PRECIP WATER VALUES
APPROACHING 2.0 INCHES. SOME OF THE AREA WAS STILL TRYING TO DRY OUT
FROM VERY HEAVY RAINS EARLIER IN THE MONTH WITH SOME AREAS RECEIVING
5 TO 6 INCHES OF RAIN. EXPECT THE STORMS TO ORGANIZE IN A SQUALL
LINE WITH WINDS BECOMING DAMAGING ACROSS MUCH OF THE AREA. CURRENT
THINKING IS MOST OF THE SEVERE STORM WILL OCCUR BEFORE
MIDNIGHT...ALTHOUGH HEAVY RAIN POTENTIAL SHOULD CONTINUE THROUGH THE
NIGHT. OTHERWISE...SUBSTANTIAL SUBSIDENCE BEHIND THE UPPER TROF
SHOULD ALLOW SKIES TO CLEAR BY LATE THURSDAY MORNING.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 427 PM EDT WED JUN 12 2013
FEW CHANGES TO LONG TERM PERIOD WITH FOCUS ON UPCOMING WEATHER EVENT
LATER TODAY.
UPPER LEVEL RIDGING WILL MOVE ACROSS THE AREA AT THE START OF THE
PERIOD...BUT WILL BE SLOWLY DAMPENED INTO THE START OF THE WEEKEND
AS AN UPPER LEVEL TROUGH MOVES ACROSS THE FAR NORTHERN PARTS OF THE
PLAINS.
THE AFOREMENTIONED TROUGH WILL ATTEMPT TO DIG INTO THE NORTHERN
GREAT LAKES WITH TIME THIS WEEKEND. A FRONTAL BOUNDARY WILL STALL
OUT OVER THE REGION FROM LATE SATURDAY INTO AS LATE AS MONDAY WITH
SEVERAL IMPULSES MOVING ALONG IT. THE POTENTIAL EXISTS FOR SEVERAL
ROUNDS OF THUNDERSTORMS TO EITHER DEVELOP OVER AREA OR MOVE IN FROM
THE WEST WITH THE MAIN WINDOW BEING SATURDAY NIGHT INTO SUNDAY.
POTENTIAL FOR BOTH SEVERE WEATHER AND HEAVY RAINFALL MAY
EXIST...ESPECIALLY AS MAIN WAVE ENTERS THE AREA SAT NGT INTO SUNDAY.
FURTHER DETAILS WILL BE ADDED IN LATER FORECASTS AS MODELS HOPEFULLY
COME INTO BETTER AGREEMENT. BY MONDAY NIGHT...DRY CONDITIONS SHOULD
PUSH BACK INTO THE REGION WITH SEASONABLE TEMPERATURES CONTINUING.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1255 AM EDT THU JUN 13 2013
MCV ACROSS SOUTHERN LOWER MICHIGAN WILL EXIT EAST THIS MORNING
WITH PRIMARY BOWING SEGMENT/SVR WX HAVING SHIFTED SOUTHEAST OF THE
TERMINALS. HOWEVER...STILL EXPECT SCATTERED TO NUMEROUS
SHOWERS/STORMS THROUGH DAYBREAK (WITH AN ISOLATED HAIL/WIND
THREAT) AS A VIGOROUS PV ANOMALY AND ASSOCIATED MID LVL
DEFORMATION/FGEN DROPS THROUGH. COOLED/MOIST LOW LEVELS FROM
CONVECTION AS CONVERGENT ZONE TRANSLATES THROUGH (WITH MARINE
INFLUENCE AT SBN) MAY SUPPORT A PERIOD OF IFR CIGS BETWEEN 08-12Z
AT SBN AND 09-12Z AT FWA. OTHERWISE...EXPECT MAINLY MVFR FLIGHT
CONDITIONS THROUGH EARLY MORNING. DRIER AIR ADVECTS IN WITH DEEP
NORTHERLY FLOW IN WAKE OF SYSTEM TODAY INTO TONIGHT WITH VFR
CONDITIONS ANTICIPATED.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING FOR
INZ003>009-012>018-020-022>027-032>034.
BEACH HAZARDS STATEMENT FROM 4 AM CDT THURSDAY THROUGH FRIDAY
MORNING FOR INZ003.
MI...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR MIZ077>081.
BEACH HAZARDS STATEMENT FROM 5 AM EDT EARLY THIS MORNING THROUGH
FRIDAY MORNING FOR MIZ077.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY FROM 5 AM EARLY THIS MORNING TO 8 AM EDT
FRIDAY FOR LMZ043-046.
&&
UPDATE...STEINWEDEL
SYNOPSIS...STEINWEDEL
SHORT TERM...SKIPPER
LONG TERM...FISHER
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jun 12, 1:25 PM EDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 125 PM EDT WED JUN 12 2013 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-131730- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 125 PM EDT WED JUN 12 2013 /1225 PM CDT WED JUN 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP GENERALLY ALONG AND NORTH OF ROUTE 30 FROM MID AFTERNOON INTO EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTHERN ILLINOIS LATER THIS AFTERNOON AND TRACK RAPIDLY EAST INTO MUCH OF NORTHERN INDIANA...SOUTHWEST MICHIGAN AND NORTHWEST OHIO THIS EVENING. DAMAGING WINDS WILL POSE THE GREATEST THREAT...ESPECIALLY THIS EVENING. HOWEVER...LARGE HAIL...TORRENTIAL RAINFALL AND ISOLATED TORNADOES WILL ALSO BE A CONCERN. THE RAIN MAY CAUSE AREAS OF FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-131730- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 125 PM EDT WED JUN 12 2013 /1225 PM CDT WED JUN 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP GENERALLY ALONG AND NORTH OF ROUTE 30 FROM MID AFTERNOON INTO EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTHERN ILLINOIS LATER THIS AFTERNOON AND TRACK RAPIDLY EAST INTO MUCH OF NORTHERN INDIANA...SOUTHWEST MICHIGAN AND NORTHWEST OHIO THIS EVENING. DAMAGING WINDS WILL POSE THE GREATEST THREAT...ESPECIALLY THIS EVENING. HOWEVER...LARGE HAIL...TORRENTIAL RAINFALL AND ISOLATED TORNADOES WILL ALSO BE A CONCERN. THE RAIN MAY CAUSE AREAS OF FLASH FLOODING TONIGHT. DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ALONG THE SOUTHEAST SHORE OF LAKE MICHIGAN LATER TONIGHT. SEE THE LATEST BEACH HAZARDS STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ALONG THE SOUTHEAST SHORE OF LAKE MICHIGAN THURSDAY INTO THURSDAY EVENING. SEE THE LATEST BEACH HAZARDS STATEMENT FOR MORE DETAILS. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131730- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 125 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING...WITH THUNDERSTORMS BECOMING MORE LIKELY DURING THE MID AND LATE AFTERNOON HOURS. WIDESPREAD SHOWERS AND AND THUNDERSTORMS ARE THEN EXPECTED THIS EVENING. THERE IS GOOD CHANCE OF SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY AND THURSDAY EVENING. IN ADDITION...DANGEROUS POUNDING WAVES AND LIFE- THREATENING RIP CURRENTS ARE EXPECTED THURSDAY AND THURSDAY EVENING...POSSIBLY PERSISTING INTO FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 13, 1:15 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND GST 1 WSW BLUFFTON 40.73N 85.19W
06/12/2013 E60 MPH WELLS IN TRAINED SPOTTER
LARGE TREE DOWN ON THE WEST SIDE OF BLUFFTON.
&&
NGLocal storm report, Jun 13, 1:16 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
116 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG HAMLER 41.23N 84.03W
06/12/2013 HENRY OH EMERGENCY MNGR
TREES AND POWER LINES DOWN EVERYWHERE ACROSS HAMLER
&&
NGLocal storm report, Jun 13, 1:19 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
119 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 5 W HAMLER 41.23N 84.13W
06/13/2013 HENRY OH EMERGENCY MNGR
TREES DOWN ON HENRY COUNTY ROAD 3 BETWEEN COUNTY ROADS
G AND H
&&
NGLocal storm report, Jun 13, 1:24 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
124 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND DMG WABASH 40.80N 85.82W
06/12/2013 WABASH IN PUBLIC
SEVERAL LARGE TREES DOWN ON THE SOUTH SIDE OF WABASH.
TIME ESTIMATED FROM RADAR.
&&
NGLocal storm report, Jun 13, 1:30 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 1 NW KEWANNA 41.03N 86.43W
06/12/2013 E1.00 INCH FULTON IN PUBLIC
PENNY TO QUARTER SIZED HAIL NW OF KEWANNA. TIME
ESTIMATED.
&&
NGLocal storm report, Jun 13, 1:42 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
142 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 5 E ROCHESTER 41.06N 86.12W
06/12/2013 FULTON IN PUBLIC
ESTIMATED THREE FOOT DIAMETER TREE BRANCH FELL ONTO
ROOF OF HOME. TIME ESTIMATED FROM RADAR.
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:06 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph, Starke | 39 min |
| Jun 12, 8:13 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble | 47 min |
| Jun 12, 8:15 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko | 30 min |
| Jun 12, 8:19 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 56 min |
| Jun 12, 8:22 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 38 min |
| Jun 12, 8:30 PM EDT | Tornado Warning | IWX | Allen, DeKalb, Noble | 45 min |
| Jun 12, 8:38 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Pulaski, Starke | 52 min |
| Jun 12, 8:43 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 47 min |
| Jun 12, 8:45 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Wabash, Whitley | 30 min |
| Jun 12, 9:01 PM EDT | Flash Flood Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 6 hr |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Whitley | 29 min |
| Jun 12, 9:24 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 66 min |
| Jun 12, 9:38 PM EDT | Special Weather Statement | IWX | Allen | 37 min |
| Jun 12, 9:40 PM EDT | Special Marine Warning | IWX | 65 min | |
| Jun 12, 9:47 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall | 28 min |
| Jun 12, 9:49 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 41 min |
| Jun 12, 10:02 PM EDT | Tornado Warning | IWX | Cass, Pulaski, White | 28 min |
| Jun 12, 10:13 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko | 47 min |
| Jun 12, 10:16 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 44 min |
| Jun 12, 10:21 PM EDT | Flash Flood Warning | IWX | Allen, Kosciusko, Whitley | 6 hr |
| Jun 12, 10:23 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wabash, Whitley | 52 min |
| Jun 12, 10:28 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Huntington, Kosciusko, Miami, Pulaski and 2 more | 62 min |
| Jun 12, 10:39 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 51 min |
| Jun 12, 10:45 PM EDT | Tornado Warning | IWX | Grant, Huntington, Wabash, Wells | 30 min |
| Jun 12, 10:47 PM EDT | Flash Flood Warning | IWX | Cass, Fulton, Grant, Miami, Pulaski, Wabash and 1 more | 6 hr |
| Jun 12, 11:00 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Miami and 2 more | 60 min |
| Jun 12, 11:02 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 43 min |
| Jun 12, 11:06 PM EDT | Tornado Warning | IWX | Adams, Wells | 24 min |
| Jun 12, 11:14 PM EDT | Tornado Warning | IWX | Adams, Blackford, Jay, Wells | 46 min |
| Jun 12, 11:21 PM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 6 days |
| Jun 12, 11:21 PM EDT | River Flood Warning | IWX | Carroll, Pulaski, White | 5 days |
| Jun 12, 11:21 PM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 3 days |
| Jun 13, 12:32 AM EDT | Special Marine Warning | IWX | 43 min | |
| Jun 13, 12:38 AM EDT | Special Weather Statement | IWX | LaPorte | 37 min |
| Jun 13, 12:57 AM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 6 hr |
| Jun 13, 2:57 AM EDT | Areal Flood Warning | IWX | Allen, Kosciusko, LaPorte, Marshall, Starke, Whitley | 6 hr |
| Jun 13, 5:00 AM EDT | Areal Flood Warning | IWX | Cass, Fulton, Grant, Miami, Pulaski, Wabash and 1 more | 6 hr |
| Jun 13, 9:40 AM EDT | River Flood Watch | IWX | Carroll, White | 35 hr |
Nearby
Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.